+91 8617752708

2014 - Volume 4 [Issue 9 (01-15 May)]

Contents

Original-research-article

Bayesian Inference Based on the Interval Grouped Data from the Weibull Model with Application

 

Hatim Solayman Migdadi1 and Mohammad Subhi Al-Batah2*

1Department of Mathematics, Faculty of Science and Information Technology, Jadara University, B.O. Box: 733, Irbid 21110, Jordan.
2Department of Computer Science and Software Engineering, Faculty of Science and Information Technology, Jadara University, B.O. Box: 733, Irbid 21110, Jordan.

 

Article Information

Editor(s):

(1) Neculai Andrei, Research Institute for Informatics (ICI), Romania.

(2) Jinde Cao, Department of Mathematics, Southeast University, China.

(3) Bing-Zhao Li, School of Mathematics, Beijing Institute of Technology, P. R. China.

(4) Kai-Long Hsiao, Taiwan Shoufu University, Taiwan.

(5) Chin-Chen Chang, Department of Information Engineering and Computer Science, Feng Chia University, Taiwan.

(6) Paul Bracken, Department of Mathematics, The University of Texas-Pan American, Edinburg, TX 78539, USA.

Reviewers:

(1) Anonymous.

(2) Anonymous.

(3) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3815

 

[Abstract]    Full Article - PDF    Page 1170-1183

DOI : 10.9734/BJMCS/2014/7930

Review History


Original-research-article

An Efficient Three-phase Email Spam Filtering Technique

 

Tarek M Mahmoud1, Alaa Ismail El Nashar1, Tarek Abd-El-Hafeez1 and Marwa Khairy2*

1Faculty of science, Computer Science Deptartment, Minia University, El Minia, Egypt.
2Faculty of computers and Information Technology, Egyptian E-Learning University, Assuit, Egypt.

 

Article Information

Editor(s):

(1) Neculai Andrei, Research Institute for Informatics (ICI), Romania.

(2) Ilse Schoeman, Department Mathematics and Applied Mathematics, North-West University, South Africa.

(3) Yilun Shang, Department of Computer Science and Institute for Cyber Security,University of Texas at San Antonio, USA.

(4) Fangfei Li, Department of Mathematics, East China University of Science and Technology, Shanghai, China.

(5) Paul Bracken, Department of Mathematics, The University of Texas-Pan American, Edinburg, TX 78539, USA.

Reviewers:

(1) Anonymous.

(2) Anonymous.

(3) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3816

 

[Abstract]    Full Article - PDF    Page 1184-1201

DOI : 10.9734/BJMCS/2014/7675

Review History


Original-research-article

A Weaker Condition for Stable Lagrange Duality in DC Conic Programming

 

Mengdan Wang1 and Donghui Fang1*
1College of Mathematics and Statistics, Jishou University, Jishou 416000, P. R. China.

 

Article Information

Editor(s):

(1) Kai-Long Hsiao, Taiwan Shoufu University, Taiwan.

Reviewers:

(1) Anonymous.

(2) Anonymous.

(3) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3817

 

[Abstract]    Full Article - PDF    Page 1202-1212

DOI : 10.9734/BJMCS/2014/8708

Review History


Original-research-article

New Iterative Method for Solving the Fornberg-Whitham Equation and Comparison with Homotopy Perturbation Transform Method

 

Mohamed A. Ramadan1* and Mohamed S. Al-luhaibi2

1Department of Mathematics, Faculty of Science, Menoufia University, Egypt.
2Department of Mathematics, Faculty of Science, Kirkuk University, Iraq.

 

Article Information

Editor(s):

(1) Jaime Rangel-Mondragon, Faculty of Informatics, Queretaro´s Institute of Technology, Mexico, Faculty of Computer Science, Autonomous University of Querétaro, Mexico.

Reviewers:

(1) Anonymous.

(2) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3818

 

[Abstract]    Full Article - PDF    Page 1213-1227

DOI : 10.9734/BJMCS/2014/8534

Review History


Original-research-article

New Algorithms for Solving k-Tridiagonal Linear Systems

 

Moawwad El-Mikkawy1* and Faiz Atlan1

1Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.

 

Article Information

Editor(s):

(1) Jacek Dziok, Institute of Mathematics, University of Rzeszow, Poland.

Reviewers:

(1) Anonymous.

(2) Jiteng Jia, Xi'an Jiaotong University, China.

Complete Peer review History:http://www.sciencedomain.org/review-history/3852

 

[Abstract]    Full Article - PDF    Page 1228-1239

DOI : 10.9734/BJMCS/2014/8613

Review History


Original-research-article

Comparison between Spartan-3E and Virtex-6 Technologies on FPGA for UART Transmission

 

Ramandeep Singh1* and Sandeep Singh Gill1

1Department of Electronics and Communication Engineering,Guru Nanak Dev Engineering College, Ludhiana. India.

 

Article Information

Editor(s):

(1) Ke-Lin Du, Chief Scientist, Enjoyor Labs, Hangzhou, China and Department of Electrical and Computer Engineering, Concordia University, Canada.

Reviewers:

(1) M. Kamaraju, Gudlavalleru Engineering College, India

(2) Anonymous.

(3) Anonymous.

(4) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3853

 

[Abstract]    Full Article - PDF    Page 1240-1245

DOI : 10.9734/BJMCS/2014/7539

Review History


Original-research-article

Algorithms for Solving Doubly Bordered Tridiagonal Linear Systems

 

Moawwad El-Mikkawy1* and Faiz Atlan1

1Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.

 

Article Information

Editor(s):

(1) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.

Reviewers:

(1) Anonymous.

(2) Jiteng Jia, Xi'an Jiaotong University, China

(3) Anonymous.

(4) E. Fadugba Sunday, Ekiti State University, Nigeria.

(5) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3854

 

[Abstract]    Full Article - PDF    Page 1246-1267

DOI : 10.9734/BJMCS/2014/8835

Review History


Original-research-article

A Combinatorial Approach for q-Analogue of r-Stirling Numbers

 

Roberto B. Corcino1* and Jezer C. Fernandez1

1Department of Mathematics, Mindanao State University Marawi City, Philippines 9700, Philippines.

 

Article Information

Editor(s):

(1) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.

(2) Neculai Andrei, Research Institute for Informatics (ICI), Romania.

Reviewers:

(1) Serkan Araci, University of Gaziantep, Turkey.

(2) A. Tanuja, Acharya Institute of Graduate Studies, India.

(3) Anonymous.

(4) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3867

 

[Abstract]    Full Article - PDF    Page 1268-1279

DOI : 10.9734/BJMCS/2014/8093

Review History


Original-research-article

On Extended Generalized Exponential Distribution

 

A. K. Olapade1*
1Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria.

 

Article Information

Editor(s):

(1) Qiankun Song, Department of Mathematics, Chongqing Jiaotong University, No. 66 Xuefu Road, Nan’an District,

Chongqing, 400074, China.

Anonymous.

Reviewers:

(1) Anonymous.

(2) Anonymous.

Complete Peer review History:http://www.sciencedomain.org/review-history/3868

 

[Abstract]    Full Article - PDF    Page 1280-1289

DOI : 10.9734/BJMCS/2014/8191

Review History


Original-research-article

The Acceptability and Comparative Study of DTMF and Speech for Banking Transactions in Nigeria

 

Oyelami Olufemi Moses1* and Akinyemi Ibidapo Olawole2

1Department of Computer and Information Sciences, Covenant University, Ota, Nigeria.
2Department of Computer and Information Sciences, Covenant University, Ota, Nigeria.

 

Article Information

Editor(s):

(1) Chin-Chen Chang, Department of Information Engineering and Computer Science, Feng Chia University, Taiwan.

Reviewers:

(1) Anonymous.

(2) Mazanai Musara, Monash University, South Africa.

Complete Peer review History:http://www.sciencedomain.org/review-history/3972

 

[Abstract]    Full Article - PDF    Page 1290-1300

DOI : 10.9734/BJMCS/2014/8741

Review History

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429